Title: Mixed type duality in non-differentiable multi-objective fractional programming under generalised (Φ, ρ)-univex function

Authors: Arun Kumar Tripathy

Addresses: Department of Mathematics, Trident Academy of Technology, F2/A, Chandaka Industrial Estate, In front of Infocity, Patia, Bhubaneswar-751024, India

Abstract: In this paper, a new class of generalised (Φ, ρ)-univex function is introduced. Three approaches for both primal and mixed type dual of a non-differentiable multi-objective fractional programming problems are presented. Also, the necessary and sufficient conditions of efficient solution for fractional programming are established. Weak and strong duality theorems are established under generalised (Φ, ρ)-univexity assumption.

Keywords: multi-objective fractional programming; quadratic terms; generalised (Phi, ro)-univexity; Schwartz inequality; weak duality theorem; strong duality theorem.

DOI: 10.1504/IJCSM.2014.066427

International Journal of Computing Science and Mathematics, 2014 Vol.5 No.4, pp.418 - 429

Received: 03 Apr 2013
Accepted: 16 Dec 2013

Published online: 31 Jan 2015 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article